# SDR 2003F00224

- Difficulty date: April 13, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N220HH
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 10,067 hours, 4,767 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: MBK117241006
- Condition: Separated
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, GOING THROUGH 600 FT, THE SLIDING WINDOW OF THE PILOT'S DOOR WINDOW DEPARTED THE AIRCRAFT.  MAINTENANCE FOUND THE TRACK WHERE THE SLIDING WINDOW RIDES WAS DEBONDED FROM THE WINDOW.  TRACK WAS REGLUED WITH EPOXY RESIN AND SECURED TO THE WINDOW WITH PANHEAD SCREWS AND NUTS.  SOME DEBONDING DETECTED ON WINDOW TRACKS OF OTHER BK117S IN THE FLEET.  ALL WINDOW TRACKS ON ALL WINDOWS ON ALL BK117S AND BO105 IN THE FLEET WERE INSPECTED, REBONDED AS NEEDED AND SECURED WITH SCREWS AND NUTS.
